Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having black marks on arms and shoulder. Not cured by dermatologists medicines. Any suggestions?

Hi, I am 26yrs old I got full of black marks on my arms and shoulder more on both arms. Please do suggest me something, I have taken medicines I have consulted more than 15 dermetologists all are giving me very expensive tablets and I have followed it as doctor suggested but still my problem remains same,. I am upset :(
Asked On : Thu, 24 May 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for writing to us.
Firstly the cause of pigmentation has to be ruled out. Dark arms could be due to tanning, lichen planus pigmentosus, Post inflammatory hyperpigmentation etc.
As diagnosis can be made only after seeing the lesinos, so i would advise that you visit a qualified dermatologist and be compliant to the treatment advised. More or less all dermatologists prescribe similar treatment as we follow a standard treamtent guidline. So changing doctors wont help.

The basic treatment plan in pigmentation is
Use of sunscreen( mandatory) and complete sun protection
Use of pigmentation reducing creams
if not much response is seen with topical creams, peels and lasers might be required.

Hope this helped you to some extent.
Take care

Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor